# SDR AALA201606159002

- Difficulty date: June 14, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- Aircraft time: 9,092 hours, 1,404 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Air Filter
- Condition: Contaminated
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW RECEIVED LAV SMOKE ECAM WARNING FOR ABOUT 60 SEC.  DETERMINED IT WAS TRIGGERED BY HAIRSPRAY IN LAV 4R AND LINT BUILD-UP IN DETECTOR.  REPLACED 4R LAV DETECTOR AIR FILTER AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 26-17-00-710-802A.
